# SDR AALA20002116

- Difficulty date: November 30, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER FLANGE OF FRAME AT STATION 1322 OVER LONGERON 20R AND 21R.  REMOVED CORROSION PER SRM 51-10-03 AND INSTALLED DOUBLER PER AARD 53-10-00-17.  (M)
